A CERTAIN SUBCLASS OF MEROMORPHIC FUNCTIONS WITH POSITIVE COEFFICIENTS ASSOCIATED WITH AN INTEGRAL OPERATOR


Akgül A.

HONAM MATHEMATICAL JOURNAL, vol.39, no.3, pp.331-347, 2017 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.5831/hmj.2017.39.3.331
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.331-347
  • Keywords: Meromorphic functions, Coefficient inequality, Meromorphically starlikeness, convexity and close-to convexity, Hamard product, Integral operator
  • Kocaeli University Affiliated: Yes

Abstract

The aim of the present paper is to introduce a new subclass of meromorphic functions with positive coefficients defined by a certain integral operator and a necessary and sufficient condition for a function f to be in this class. We obtain coefficient inequality, meromorphically radii of close-to-convexity, starlikeness and convexity, convex linear combinations, Hadamard product and integral transformation for the functions f in this class.